# SDR 00FDEA00671

- Difficulty date: September 18, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Overheated
- Location: Lwr Body Overht
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT ILLUM DURING FLT.  RAN CKLIST AND ISOLATED IT TO THE NR 1 ENG BLEED SYS.  INSP PNEUMATIC SYS AND CARGO COMPT FOR LEAKS, AFT BODY OVHT SENSING ELEMENT, NO LEAK NOTED.  NO FAULT FOUND.
